# SDR AU970755

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 4173428
- Condition: Damaged
- Location: Elev Tab Cont
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR FORWARD TRIM CABLE KINKED IN AREA OF TRIM SERVO PULLEY
